Control of Wheeled Mobile Robots on Time Scales

Akın E., Güzey H., Öztürk Ö.

Differential Equations and Dynamical Systems, vol.31, no.1, pp.199-208, 2023 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1007/s12591-019-00492-w
  • Journal Name: Differential Equations and Dynamical Systems
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, MathSciNet, zbMATH
  • Page Numbers: pp.199-208
  • Keywords: Stability, Stability on time scales, Lyapunov, Invariance principles
  • Karadeniz Technical University Affiliated: No


© 2019, Foundation for Scientific Research and Technological Innovation.This paper deals with the control of unmanned mobile robots which are modeled by three-dimensional systems of first order dynamic equations. Our goal is to show the asymptotic stability of the zero solution of the system. It turns out that the results in the continuous case can be improved by proposing different controllers. Therefore, we are able to unify the results and extend them to one comprehensive theory, called time scale theory which can be accepted beyond the continuous and discrete cases.